# SDR LR7A2016091100888

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC 5313, FOUND LT AFT FUSELAGE, FS 968 UPPER BULKHEAD FRAME CRACKED AT BL 61L, WL 280.  REPAIRED IAW SMP 583, SRM FIG 53-50-06.
